# SDR DALA2019100705757

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,711 hours, 15,004 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Nlw Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK - NOSE WHEEL WELL RH VERTICAL STIFFENER WL159.00 TO WL185.00 FOUND 0.2 INCH CRACK AS MARK. NOSE WHEEL WELL WL159 TO WL185 RBL25. CRACKED VERTICAL STIFFENER REPAIRED AS PER W/C:5312-01186-02B. (LP1303864)
